# SDR SWIA202054410

- Difficulty date: October 22, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602561
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 FRAME IS CORRODED BETWEEN STGR 20L AND STRG 18R.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED FS 589 FRAME BETWEEN STGR 20L AND STGR 20R, IAW CRJ 200 SRM AND ATTACHED SKY CARD NO WEIGHT CHANGE FORM 337 IS ATTACHED.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
